# SDR DALA2015012607854

- Difficulty date: October 14, 2014
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 65,875 hours, 48,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 374-378
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON LOWER CORNER WINDOW BELT BS 319 AND BETWEEN BS 374 - 378 AT LT FWD FUSELAGE.   SCRATCHES WERE BLENDED OUT MEASURED AND TREATED IAW SRM 53-05, FIG 111 AND ER/A 529358-14, REV ORIGINAL.   A PERMANENT REPAIR WAS ACCOMPLISHED.
